Volume 12, issue 2 (2012)

Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
An equivariant generalization of the Miller splitting theorem
643

Harry E Ullman

A second order algebraic knot concordance group
685

Mark Powell

Von Neumann rho invariants and torsion in the topological knot concordance group
753

Christopher William Davis

The twisted Alexander polynomial for finite abelian covers over three manifolds with boundary
791

Jérôme Dubois and Yoshikazu Yamaguchi

Geometric interpretation of simplicial formulas for the Chern–Simons invariant
805

Julien Marché

Dyer–Lashof operations on Tate cohomology of finite groups
829

Martin Langer

Unstable Adams operations acting on $p$–local compact groups and fixed points
867

Alex González

Representation stability for the cohomology of the pure string motion groups
909

Jennifer C H Wilson

Free group automorphisms with parabolic boundary orbits
933

Arnaud Hilion

Products of Greek letter elements dug up from the third Morava stabilizer algebra
951

Ryo Kato and Katsumi Shimomura

Concordance to links with unknotted components
963

Jae Choon Cha and Daniel Ruberman

Random groups arising as graph products
979

Ruth Charney and Michael Farber

On the universal $sl_2$ invariant of boundary bottom tangles
997

Sakie Suzuki

Inequivalent handlebody-knots with homeomorphic complements
1059

Jung Hoon Lee and Sangyop Lee

The link concordance invariant from Lee homology
1081

John Pardon

Partial duals of plane graphs, separability and the graphs of knots
1099

Iain Moffatt

Normalizers of parabolic subgroups of Coxeter groups
1137

Daniel Allcock

On symplectic uniruling of Hamiltonian fibrations
1145

Clément Hyvrier

Simplicial volume of $\mathbb{Q}$–rank one locally symmetric spaces covered by the product of $\mathbb{R}$–rank one symmetric spaces
1165

Sungwoon Kim and Inkang Kim

Rational tangle surgery and Xer recombination on catenanes
1183

Isabel K Darcy, Kai Ishihara, Ram K Medikonduri and Koya Shimokawa

Homotopy normal maps
1211

Matan Prezma

On the augmentation quotients of the IA-automorphism group of a free group
1239

Takao Satoh

Publication of this issue is now complete.